# SDR AUS20030891

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Spacer
- Part number: 76118
- Condition: Worn
- Location: Tach Drive
- Part time: 578 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER CONTAMINATED WITH BRONZE PARTICLES.  INVESTIGATION FOUND THE TACHOMETER DRIVESHAFT SPACER HAD COME LOOSE FROM THE CAMSHAFT AND WAS WEARING ON THE SHAFT ROLL PIN.
